# SDR FDEA201612174486

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 59,540 hours, 21,859 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N300025
- Part serial: 000440
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON ABOVE FWD ENGINE MOUNT INSIDE FWD ACCESS PANEL HAS SEVERAL OPEN   HOLES ON BOTH SIDES. COMPLIED WITH EA # F-5430-TO330415 P1, DRILLED & INSTALLED FASTENERS.   MAJOR REPAIR.
